# SDR SWAA2022021870680

- Difficulty date: August 25, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 25,963 hours, 15,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE AFT CARGO DOOR CORNER SCUFF PLATES (FWD AND AFT) CRACKED DURING REMOVAL FOR FOM / INSTALLED FWD AND AFT SCUFF PLATES AT AFT CARGO DOOR CORNERS PER AMM 53-11-02
